# SDR CA991208065

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Failed
- Location: Nlg
- Part time: 2,390 hours
- Component: 23171005
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) WHEN THE GEAR WAS SELECTED DOWN ON APPROACH, THE NOSE GEAR FAILED TO INDICATE DOWN AND LOCKED.  THE EMERGENCY EXTENSION SYSTEM WAS USED AND THE AIRCRAFT LANDED SAFELY.  THE NOSE GEAR DOWN AND LOCKED SWITCH ON THE NOSE GEAR WAS DIAGNOSED TO BE AT FAULT.
